MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW; HUMERAL BODY LARGE LEFT

LIMACORPORATE S.P.A. TEMA ELBOW; HUMERAL BODY LARGE LEFT
Model Number 1550.15.120
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved components, no pre-existing anomaly was discovered on the items belonging to the same products code and lot numbers.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2024.Patient's humerus had an osteolysis reaction after her last elbow surgery.The following components were removed: humeral body large left+screw (part code 1550.15.120, lot number 2100718, (b)(4) ).Axle #large (part code 1590.15.020, lot number 2227696, (b)(4) ).Cmd 23-1240 humeral implant (part code 9618.15.09y, lot number 2318226, (b)(4) ).The humeral stem was found loose during the triceps revision surgery.The surgeon saw similar reactions in two other patients, but the causes have not been identified as of yet.The patient's clinical history is the following: the patient underwent the surgery to implant the custom-made device #23-1031 on (b)(6) 2023 (please refer to postoperative follow-up report for fda compassionate use request u230471).The humeral component of custom-made device #23-1031 was removed on (b)(6) 2023, due to loosening after physical therapy.This revision was registered with the customer complaint (b)(4) and reported to the fda with mfr.3008021110-2023-00082.The custom-made device #23-1240 was implanted (b)(6) 2023.The custom-made device #23-1240 was removed on (b)(6) 2024, due to osteolysis (event hereby reported).After this last revision surgery, a new custom-made device was requested (#24-1623).The implant surgery of #24-1623 is going to be performed.The patient is a female, date of birth (b)(6) 1957.Event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the involved components, no pre-existing anomaly was discovered on the items belonging to the same products code and lot numbers.No x-rays nor removed devices were available for further investigation, however we received the clinical summary of the patient from the complaint source according to the information received, the patient underwent the first surgery in 2022.During this surgery, the bone was noted to be splintered in multiple locations, and the anatomy presented bone loss.The bone quality also caused further fragmentation during the fixation.Postoperatively, the patient presented with pain and limited motion with significant arthritic changes.Therefore, the surgeon requested the first custom-made device (custom-made #(b)(4)) provided under fda compassionate use request (b)(4), which was implanted on (b)(6) 2023.Postoperatively, the patient lost control of their arm during physical therapy, resulting in implant dissociation/dislocation/loosening.The custom implant was removed and replaced on (b)(6) 2023, with a new custom component provided under fda compassionate use request (b)(4) (custom-made # (b)(4)).The patient did well initially with the replacement custom component but subsequently developed an osteolytic reaction.The custom component was found loose during the triceps revision surgery with no identified cause and was removed on (b)(6) 2024.Finally, the surgeon implanted the custom-made #(b)(4) on (b)(6) 2025, to address the patient's condition.Hence, in the light of the information gathered: - no pre-existing anomalies were discovered by checking the manufacturing charts of the components involved in this event - according to the clinical summary of the patient, the patient had multiple revisions, and the reason for the last revision is an osteolytic reaction developed after the previous revision performed.We can conclude that the event is not product related.Pms data: the event reported by complaint source is a revision of a custom-made device.No occurrence rate to be provided since customized implants are manufactured as single pieces.Considering the standard humeral stems, this is the first complaint registered on a revision due to osteolysis.Based on the analysis performed and according to the relevant pms data, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final report.
 
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2024.Patient's humerus had an osteolysis reaction after her last elbow surgery.The following components were removed: - humeral body large left+screw (part code 1550.15.120, lot number 2100718, sterilization (b)(4)) - axle #large (part code 1590.15.020, lot number 2227696, sterilization (b)(4)).- (b)(4) humeral implant (part code 9618.15.09y, lot number 2318226, sterilization (b)(4)).The humeral stem was found loose during the triceps revision surgery.The surgeon saw similar reactions in two other patients, but the causes have not been identified as of yet.The patient's clinical history is the following: - the patient underwent the surgery to implant the custom-made device #(b)(4) on (b)(6) 2023 (please refer to postoperative follow-up report for fda compassionate use request (b)(4)).- the humeral component of custom-made device #(b)(4) was removed on (b)(6) 2023, due to loosening after physical therapy.This revision was registered with the customer complaint (b)(4) and reported to the fda with mfr.3008021110-2023-00082.- the custom-made device #(b)(4) was implanted on (b)(6) 2023.- the custom-made device #(b)(4) was removed on (b)(6) 2024, due to osteolysis (event hereby reported).After this last revision surgery, a new custom-made device was requested (#(b)(4)).According to the information received from the complaint source on (b)(6) 2025, the custom-made #(b)(4) was cancelled and never implanted, as the surgeon would like a new implant to be designed.Then the surgeon wanted to re-design the implant with a newer ct scan and opened the case #(b)(4).The surgery to implant the custom-made #(b)(4) was successfully performed on (b)(6) 2025.The patient is a female, date of birth (b)(6) 1957.Event happened in the united states.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved component, no pre-existing anomaly was discovered on the items belonging to the lot number 2100718 and sterilization number (b)(4).We received the clinical summary of the patient from the complaint source according to the information received, the patient underwent the first surgery in 2022.During this surgery, the bone was noted to be splintered in multiple locations, and the anatomy presented bone loss.The bone quality also caused further fragmentation during the fixation.Postoperatively, the patient presented with pain and limited motion with significant arthritic changes.Therefore, the surgeon requested the first custom-made device (custom-made #(b)(4)) provided under fda compassionate use request (b)(4), which was implanted on (b)(6) 2023.Postoperatively, the patient lost control of their arm during physical therapy, resulting in implant dissociation/dislocation/loosening.The custom implant was removed and replaced on (b)(6) 2023, with a new custom component provided under fda compassionate use request (b)(4) (custom-made # (b)(4)).The patient did well initially with the replacement custom component but subsequently developed an osteolytic reaction.The custom component was found loose during the triceps revision surgery with no identified cause and was removed on (b)(6) 2024.Finally, the surgeon implanted the custom-made #(b)(4) on (b)(6) 2025, to address the patient's condition.Additionally, we received the x-rays taken before the last revision (performed on (b)(6) 2024) and we shared them with our medical expert.The assessment of the x-rays shared is the following: "the radiograph series show a clear development of osteolytic lines at the distal humerus between cement and bone over time.This can be aseptic loosening or low-grade infection.The source for it usually remains unclear, here are no information about this.Otherwise implantation looks good, no surgical issue here.The fact, that there is a lot of bone loss at the distal humerus due to the previous trauma and subsequent surgery certainly could be a contributing factor to the early loosening because of limited bone anchorage (1) and increase lever forces (2) to the interfaces.There is no sign for implant related failure.It is a fateful course of events." hence, in the light of the information gathered: - no pre-existing anomalies were discovered by checking the manufacturing charts of the components involved in this event - according to the clinical summary of the patient, the patient had multiple revisions, and the reason for the last revision is an osteolytic reaction developed after the previous revision performed.- the medical expert assessed the x-rays related to this case, highlighting no implant-related failure.We can conclude that the event is not product related.Pms data: the event reported by complaint source is a revision of a custom-made device.No occurrence rate to be provided since customized implants are manufactured as single pieces.Considering the standard humeral stems, this is the first complaint registered on a revision due to osteolysis.Based on the analysis performed and according to the relevant pms data, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final report.
 
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2024.Patient's humerus had an osteolysis reaction after her last elbow surgery.The following components were removed: - humeral body large left+screw (part code 1550.15.120, lot number 2100718, sterilization (b)(4)).- axle #large (part code 1590.15.020, lot number 2227696, sterilization (b)(4)).- cmd 23-1240 humeral implant (part code 9618.15.09y, lot number 2318226, sterilization (b)(4)).The humeral stem was found loose during the triceps revision surgery.The surgeon saw similar reactions in two other patients, but the causes have not been identified as of yet.The patient's clinical history is the following: - the patient underwent the surgery to implant the custom-made device #(b)(4) on (b)(6) 2023 (please refer to postoperative follow-up report for fda compassionate use request (b)(4)) - the humeral component of custom-made device #(b)(4) was removed on (b)(6) 2023, due to loosening after physical therapy.This revision was registered with the customer complaint (b)(4) and reported to the fda with mfr.3008021110-2023-00082.- the custom-made device #(b)(4) was implanted on (b)(6) 2023.- the custom-made device #(b)(4) was removed on (b)(6) 2024, due to osteolysis (event hereby reported).After this last revision surgery, a new custom-made device was requested (#(b)(4)).According to the information received from the complaint source on (b)(6) 2025, the custom-made #(b)(4) was cancelled and never implanted, as the surgeon would like a new implant to be designed.Then the surgeon wanted to re-design the implant with a newer ct scan and opened the case #(b)(4).The surgery to implant the custom-made #(b)(4) was successfully performed on (b)(6) 2025.The patient is a female, date of birth (b)(6) 1957.Event happened in the united states.

Brand Name
TEMA ELBOW
Common Device Name
HUMERAL BODY LARGE LEFT
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21228817
Report Number3008021110-2025-00002
Device Sequence Number20722875
Product Code JDB
UDI-Device Identifier08033390175449
UDI-Public08033390175449
Combination Product (Y/N)N
PMA/510(K) Number
K222807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1550.15.120
Device Lot Number2100718
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date10/03/2025
11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown